# SDR UPS07M49934

- Difficulty date: April 5, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 62,215 hours, 9,282 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C HORZ STAB BARREL NUT BORE NR 18 LEFT FOUND WITH CORROSION.  CORROSION REMOVED SRM 51-21-01 VII R38 BOTTOM - REMAIN BLENDOUT 0.030" DEEP BORE REAMED TO 1.067" DIA REMAIN BLENDOUT 0.050" DEEP EXCEED EO LIMITS. 10X MAG DVI C/O NO CORROSION.  REAM BORE FURTHER TO 1.121" DIA EN1198-07.  BORE BOTTOM, BLENDOUT, PERI RADIUSED, SMOOTHEN & PROTECTED.  REPAIR SLEEVE BUSHING FAB & INSTALLED EO FIG 5.  REPAIR C/O AT BORE NR 18LT ACCEPTABLE IAW EN1198-07.
